RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 1, Pages 127–139 (Mi timm533)  

This article is cited in 1 scientific paper (total in 1 paper)

Sigma-compactness of metric Boolean algebras and uniform convergence of frequencies to probabilities

E. G. Pytkeev, M. Yu. Khachai

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The topological properties of a pseudometric space defined by a measure are investigated. Criteria of compactness and $\sigma$-compactness of this space are proved. A new sufficient condition for the uniform convergence (over an event class) of frequencies to probabilities is proved as a corollary.

Keywords: metric Boolean algebra, sigma-compactness, uniform convergence of frequencies to probabilities over an event class.

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 1, S138–S151

Bibliographic databases:

Document Type: Article
UDC: 519.6
Received: 15.12.2009

Citation: E. G. Pytkeev, M. Yu. Khachai, “Sigma-compactness of metric Boolean algebras and uniform convergence of frequencies to probabilities”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 1, 2010, 127–139; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S138–S151

Citation in format AMSBIB
\Bibitem{PytKha10}
\by E.~G.~Pytkeev, M.~Yu.~Khachai
\paper Sigma-compactness of metric Boolean algebras and uniform convergence of frequencies to probabilities
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 1
\pages 127--139
\mathnet{http://mi.mathnet.ru/timm533}
\elib{http://elibrary.ru/item.asp?id=13072995}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 272
\issue , suppl. 1
\pages S138--S151
\crossref{https://doi.org/10.1134/S0081543811020118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954606200}


Linking options:
  • http://mi.mathnet.ru/eng/timm533
  • http://mi.mathnet.ru/eng/timm/v16/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Pytkeev, M. Yu. Khachai, “Topological properties of measurable structures and sufficient conditions for uniform convergence of frequencies to probabilities”, Autom. Remote Control, 73:2 (2012), 291–299  mathnet  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:264
    Full text:64
    References:34
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019